# SDR ASAA2020031932467

- Difficulty date: February 24, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 39,463 hours, 15,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LONGDITUDINAL FLOOR BEAM Y1732, COUPLING -Y1450 HAS CORROSION JUST FORWARD OF FRAME 66 AND ADJACENT TO THE FORWARD GIRT BAR FITTING.  **AREA MARKED IN RED**       GROUNDED - YES. REMOVED CORROSION - ORIGINAL THICKNESS. 150,. REMAINING .109, REMOVED .041 AND FOUND TO BE OF LIMIT IAW A319 SRM 53-41-14. ACCOMPLISHED DOUBLER REPAIR IAW A319 SRM 53-41-14-300-001 AND ALASKA EA A319 - 53EA-00411. THIS IS A CATEGORY "A" REPAIR
